| Catalog Number |
381923 |
| Medical Device Problem Code |
Retraction Problem (1536)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
It was reported that bd insyte autoguard winged needle did not retract.The following information was provided by the initial reporter: date of incident (yyyy-mm-dd): 2025-02-21.Level of harm: no apparent harm - reached the patient/person.Incident details: when starting an iv with the 22ga angiocaths, the needle does not retract when the button is pressed and/or there is a delay in the retraction of the needle.Frequency of problem: multiple times.
Additional Manufacturer Narrative
Investigation results: a device history record review was completed by our quality engineer team for provided material number: 381923 and lot number: 4222720.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.
Event or Problem Description
No additional information.